# SDR SIMA200501918

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 8,464 hours, 7,886 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE CENTER HAT BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORRODED CENTER HAT BEAM AND INSTALLED SERVICEABLE ONE.  REPAIR DONE IAW SRM AND EA. (SW21200502482) (K)
